MAUDE Adverse Event Report: CAPTIVA SPINE SMARTLOX; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

CAPTIVA SPINE SMARTLOX; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number CP30067
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/25/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Captiva spine received a returned cervical plate on (b)(6) 2015 from a distributor.The distributor representative was contacted for further information regarding the returned device.The representative indicated that revision surgery was completed after it was identified that the hardware was pulling out of the bone in an x-ray.Captiva spine completed an investigation and determined that there were no signs of unusual wear or deterioration of the hardware.It is unclear as to why the construct was pulling out of the bone.There have been no additional reports regarding this incident.

Brand Name
SMARTLOX
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
CAPTIVA SPINE
967 n. alternate a1a
suite 1
jupiter FL 33477 3224
MDR Report Key7095738
Report Number3006082533-2017-00009
Device Sequence Number1379246
Product Code KWQ
UDI-Device IdentifierM739CP300670
UDI-Public+M739CP300670/$$701120218H
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141332
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberCP30067
Device Catalogue NumberCP30067
Device Lot Number01120218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2015
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2015
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;